History


Help on query formulation
first | previous | 1 21 41 | next | last

Result 1 to 20 of 58 total

Constructing hyperbolas to implement Omar’s Khayyam’s solution of cubic equations. (English)
Far East J. Math. Educ. 12, No. 1, 79-83 (2014).
Classification: H30 A30
1
Combining the Jordan canonical form and the Gram-Schmidt process. (English)
Far East J. Math. Educ. 11, No. 1, 93-100 (2013).
Classification: H65
2
Using infinite series and complex numbers to derive formulas involving Laplace transforms. (English)
Int. J. Math. Educ. Sci. Technol. 44, No. 5, 752-761 (2013).
Classification: I95 I25 I35
3
An elementary proof of a criterion for linear disjointness. (English)
Int. J. Math. Educ. Sci. Technol. 44, No. 4, 614-617 (2013).
Classification: H65 H45
4
On solving linear recurrences. (English)
Int. J. Math. Educ. Sci. Technol. 44, No. 2, 310-315 (2013).
Classification: I30
5
Using Cayley’s theorem to find the order of a power in a group. (English)
Int. J. Math. Educ. Sci. Technol. 44, No. 3, 417-423 (2013).
Classification: H40
6
Detecting prime numbers via roots of polynomials. (English)
Int. J. Math. Educ. Sci. Technol. 43, No. 3, 381-387 (2012).
Classification: F65
7
On rank and nullity. (English)
Int. J. Math. Educ. Sci. Technol. 43, No. 2, 271-283 (2012).
Classification: H65
8
Polynomial asymptotes of the second kind. (English)
Int. J. Math. Educ. Sci. Technol. 42, No. 2, 276-282 (2011).
Classification: I25 D45
9
Motivating Taylor polynomials via the binomial theorem. (English)
Math. Comput. Educ. 44, No. 3, 245-248 (2010).
Classification: I45 D45
10
Polynomial asymptotes. (English)
Int. J. Math. Educ. Sci. Technol. 41, No. 7, 943-950 (2010).
Classification: I25 D85
11
Generalizing a limit description of the natural logarithm. (English)
Int. J. Math. Educ. Sci. Technol. 41, No. 5, 687-691 (2010).
Classification: I55 I15
12
Iteration, not induction. (English)
Int. J. Math. Educ. Sci. Technol. 40, No. 4, 517-523 (2009).
Classification: E55 D45
13
Minimal semigroup generating sets with respect to greatest common divisor and least common multiple. (English)
Far East J. Math. Educ. 2, No. 2, 103-113 (2008).
Classification: H40 F60
14
Four proofs of the converse of the Chinese Remainder Theorem. (English)
Int. J. Math. Educ. Sci. Technol. 39, No. 1, 104-109 (2008).
Classification: H65
15
The remainder theorem and factor theorem for polynomials over noncommutative coefficient rings. (English)
Int. J. Math. Educ. Sci. Technol. 38, No. 2, 268-273 (2007).
Classification: H45
16
On the well-definedness of the order of an ordinary differential equation. (English)
Int. J. Math. Educ. Sci. Technol. 37, No. 3, 358-362 (2006).
Classification: I75
17
On the definition of the ordinary points and the regular singular points of a homogeneous linear ordinary differential equation. (English)
Math. Comput. Educ. 39, No. 2, 125-130 (2005).
Classification: I75
18
On the periods of a periodic function. (English)
Int. J. Math. Educ. Sci. Technol. 36, No. 8, 937-944 (2005).
Classification: I20 H40
19
Solution sets determine differential equations. (English)
Int. J. Math. Educ. Sci. Technol. 35, No. 5, 767-772 (2004).
Classification: I70
20
first | previous | 1 21 41 | next | last

Result 1 to 20 of 58 total

Valid XHTML 1.0 Transitional Valid CSS!